Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Question about Neurontin? Racer

Posted by saturn on October 13, 2006, at 12:49:15

In reply to Question about Neurontin?, posted by Racer on October 13, 2006, at 1:55:54


>
> (Oh, yeah -- and does it cause weight gain?)

I believe that is a notorious side effect.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saturn thread:694389
URL: http://www.dr-bob.org/babble/20061011/msgs/694489.html